# SDR UALA2011122207058

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 45,518 hours, 5,557 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED TO GATE WITH A SLATS PRIMARY FAIL EICAS MESSAGE.  PREVIOUS INBOUND WRITE UP AND THE PRIMARY CONTROL VALVE WAS REPLACED.  CLEANED AND RECONNECTED PRIMARY CONTROL VLV CONNECTOR AND ALL SLAT POS SENSORS CONDITION, CHECKED FLAP SLAT OPERATION PER AMM, INDICATION AND OPERATION NORMAL.
